Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 32 found articles
 
 
  Birational superrigidity and slope stability of Fano manifolds
 
 
Title: Birational superrigidity and slope stability of Fano manifolds
Author: Odaka, Yuji
Okada, Takuzo
Appeared in: Mathematische Zeitschrift
Paging: Volume 275 (2013) nr. 3-4 pages 1109-1119
Year: 2013
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands